# SDR 00FDEA00645

- Difficulty date: September 8, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518347
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JOB CAR 7-2610-3319 PT 1, FOUND 1130 FLOORBEAM LWR CHORD CORRODED RBL 4 - RBL 55.  *S/D*  REMOVED AND REPLACED PER FEDEX EA 7-5310-52182.
